Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 45, NWS Philadelphia/Mount Holly

June 1, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 1, 2010, 3:30 AM EDT. It took effect at Jun 1, 2010, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2010, 3:30 AM EDT (07:30 UTC)
In effect from
Jun 1, 2010, 10:00 AM EDT
Expired
Jun 1, 2010, 7:50 PM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WHUS71 KPHI 010730
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT TUE JUN 1 2010

ANZ452>455-012000-
/O.NEW.KPHI.SC.Y.0045.100601T1400Z-100602T0300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
11 PM EDT THIS EVENING. 

A COLD FRONT APPROACHING FROM THE NORTHWEST TODAY WILL PASS
THROUGH THE AREA TONIGHT. THE SOUTHWEST FLOW AHEAD OF THE FRONT
WILL INCREASE DURING TODAY...AND WINDS WILL GUST UP TO 25 KNOTS
MAINLY THIS AFTERNOON AND INTO THIS EVENING. SEAS WILL RESPOND AND
BUILD TO 3 TO 5 FEET AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-012000-
/O.NEW.KPHI.SC.Y.0045.100601T1400Z-100602T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
330 AM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING. 

A COLD FRONT APPROACHING FROM THE NORTHWEST TODAY WILL PASS
THROUGH THE AREA TONIGHT. THE SOUTHWEST FLOW AHEAD OF THE FRONT
WILL INCREASE DURING TODAY...AND WINDS WILL GUST UP TO 25 KNOTS
MAINLY THIS AFTERNOON. SEAS WILL RESPOND AND BUILD TO 3 TO 5 FEET
AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
274 
WHUS71 KPHI 011928
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT TUE JUN 1 2010

ANZ452>455-012030-
/O.CAN.KPHI.SC.Y.0045.000000T0000Z-100602T0300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
328 PM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH SMALL CRAFT CRITERIA.

$$

ANZ450-451-020000-
/O.CON.KPHI.SC.Y.0045.000000T0000Z-100602T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
328 PM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL CROSS THE MARINE
AREA TONIGHT. WIND GUSTS UP TO 25 KNOTS ARE STILL POSSIBLE WITH
SEAS POSSIBLY BUILDING TO AROUND 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
735 
WHUS71 KPHI 012350
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT TUE JUN 1 2010

ANZ450-451-020100-
/O.CAN.KPHI.SC.Y.0045.000000T0000Z-100602T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
750 PM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

WIND SPEEDS AND WAVE HEIGHTS WILL DIMINISH GRADUALLY DURING THE
NIGHT. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

IOVINO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 31, 11:05 PM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, May 31, 11:05 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT MON MAY 31 2010

.SYNOPSIS...
A BLOCKY WEATHER PATTERN IS GOING TO BE REPLACED BY A MORE
PROGRESSIVE ONE OVER THE NEXT WEEK. THE FORECAST AREA WILL BE NEAR
THE SOUTHERN PERIPHERY OF THE WESTERLY FLOW ALOFT INTO SATURDAY AND
AS SUCH A FEW FRONTAL BOUNDARIES WILL REACH, QUICKLY STALL AND THEN
MOVE BACK TO THE NORTH. COLD FRONTS SHOULD MOVE INTO THE REGION ON
TUESDAY AND FRIDAY BEFORE THEY STALL AND MOVE BACK TO THE NORTH.
A STRONGER COLD FRONTAL PASSAGE IS THEN FORECAST FOR SUNDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MODEL SOUNDINGS SHOW A GRADUAL REDUCTION IN ELEVATED CAPES
OVERNIGHT THAT IS CONSIDERABLY MORE PRONOUNCED AS ONE MOVES
SOUTHEAST. THEY ALSO SHOW A GRADUAL INCREASE IN SURFACE BASED CIN
WITH TIME THAT ONE CAN SEE IN THE EXPANDING GROUND CLUTTER
PATTERNS OF OUR AND SURROUNDING RADARS. THERE OF COURSE ARE
DIFFERENCES IN HOW THE MODELS HANDLE MID LEVEL ENERGY UPSTREAM
THAT IS TRIGGERING CONVECTION OVER WESTERN AND CENTRAL
PENNSYLVANIA, BUT THE 12Z ECMWF AND THE 00Z NAM ALL SHOW A DOUBLE
VORT MAX WITH THE STRONGER PART MOVING THROUGH THE GREAT LAKES AND
INTO UPSTATE NEW YORK AND THE WEAKER /AND WEAKENING/ PART MOVING
THROUGH OUR FORECAST AREA BY 12Z. WATER VAPOR IMAGERY GIVES
CREDENCE TO THE EARLY PART OF THAT SCENARIO.

THE WAY THE CAPES ALOFT DIMINISH AND THE APPROACHING, WEAKENING
ENERGY MAKE THE PRESENT FORECAST FOR OVERNIGHT /HIGHER CHANCE
POPS NW GRADUATING TO POPS THAT ARE BELOW SLIGHT CHANCE SOUTHEAST/
PLAUSIBLE.

CAN NOT SEE MINS DROPPING MUCH WITH HIER DEWPTS ADVECTING IN ALOFT
AND CLOUDS AND A BIT OF SW WIND PREVAILING. STAT GUIDANCE SEEMS TO
BE ON TO THIS AND WAS PRETTY MUCH FOLLOWED. A STICKY NIGHT FOR OUR
CWA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
MORE OF THE FORCING MECHANISMS NOT BEING ON THE SAME PAGE ON
TUESDAY. THE LLJ IS FORECAST TO EXIT DURING THE MORNING. THERE IS
NEUTRAL LLVL WAA FORECAST. THE ENTRANCE REGION OF THE H2.5 JET AND
THE BEST FCST BULK SHEAR IS IN THE NW PART OF OUR CWA LATE IN THE
DAY, POSSIBLY TOO LATE. SREF GUIDANCE SUGGESTING BECAUSE OF THE
FORCING ALOFT (A SHORT WAVE INVOLVED TOO) THAT THIS SHOULD BE THE
BEST CHANCE FOR STG/SEVERE STORMS ALTHOUGH ONCE AGAIN THE CHANCES
ARE RELATIVELY LOW ESPECIALLY WHEN COMPARED TO THE IOWA AREA. WE
ALSO WILL HAVE ALL THE DEBRIS TO CLEAR AND NOT MUCH OF A CAP OR
FCST CIN, THUS HAVE WEAKER SHRAS OR TSRAS START BEFORE THE FRONT
ARRIVES. FCST MID LVL LAPSE RATES REMAIN SO-SO AND THE SKINNY
LOOKING FCST CAPE DOES NOT APPEAR FOREBODING. TOO MANY IFS AT THIS
POINT TO CARRY ENHANCED WORDING. WOULD LIKE TO GIVE THE MID SHIFT
THE CHANCE TO SEE HOW ALL OF THE CONVECTION OVER THE SERN CWA
MUDDIES THE CONVECTIVE POTENTIAL FOR TUESDAY. STILL GIVEN THE
LONG DAY WOULD BE PRUDENT TO CONTINUE THE TREND OF GOING ABOVE
STAT GUIDANCE FOR MAX TEMPS AS PREV SHIFT NOTED NOT TOO MANY
CLOUDY JUNE DAYS AND IT WON'T TAKE MUCH JUNE SUN TO GET TO OUR
FCST HIGH TEMPS. ITS GOING TO BE MORE DIFFICULT FOR THE SEA BREEZE
TO MAKE AN INLAND ADVANCE ON TUESDAY THAN TODAY AS THE FORECAST
WINDS ABOVE THE BOUNDARY LAYER WILL BE STRONGER FROM THE SW VS
PRETTY MUCH LIGHT AND VARIABLE TODAY.

SREF GUIDANCE SUGGESTING A SHARPER CDFNTL PASSAGE THAN EITHER OF OUR
OPERATIONAL MODELS WHICH LOOKS OK GIVEN WE ARE FCST TO BE IN THE
WESTERLIES AT 500MB. WE MADE NO CHANGE TO THE PROGRESSION OF PCPN
TUE NGT. KEPT WED PCPN FREE AS THE FCST MOISTURE SHOULD BE A
LIMITING FACTOR. FCST 850MB TEMPS AND 1000-850 TEMPS SUPPORT STAT
GUIDANCE.

WEDNESDAY NIGHT AND THURSDAY ARE MIRRORING SUNDAY NIGHT AND TODAY TO
A CERTAIN EXTENT WITH DECENT WAA FORECAST DURING THE DAY ON
THURSDAY. THE GENERAL MODEL TREND HAS BEEN FOR A SLIGHTLY FASTER CFP
OVER THE LAST COUPLE OF DAYS. THIS SEEMS LOGICAL GIVEN THAT THE
FORECAST FLOW IS PROGRESSIVE. SO WE DID INCREASE THE POPS AND
EXTENDED THEM FARTHER TO THE SOUTH WI OUR CWA FOR THE DAY ON
THURSDAY. THURSDAY SHOULD HAVE SIMILAR TEMPERATURE AND DEW POINT
LEVELS AS TODAY. THE GFS IS WARMER THAN THE WRF-NMM BY THIS
FORECAST JUNCTURE, BUT GIVEN HOW LITTLE COOLING WE ARE EXPECTING
CENTERED AROUND WEDNESDAY, THE MEX MOS MAX TEMPS APPEAR
REASONABLE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO OUR
REGION ON THURSDAY NIGHT AND FRIDAY. WITH THE UPPER PATTERN FORECAST
TO BECOME ZONAL FOR THE LATE PART OF THE WEEK INTO SATURDAY, THE
FRONT SHOULD NOT HAVE MUCH OF A PUSH BEHIND IT. AS A RESULT, WE ARE
EXPECTING THE BOUNDARY TO EITHER STALL OR DISSIPATE OVER OUR REGION.
IN EITHER CASE, WE WILL INTRODUCE CHANCE POPS TO OUR NORTHERN
COUNTIES ON THURSDAY NIGHT AND CARRY CHANCE POPS EVERYWHERE FOR
FRIDAY. WE WILL LINGER CHANCE POPS INTO FRIDAY EVENING, MAINLY IN
OUR SOUTHERN COUNTIES.

ISOLATED CONVECTION IS POSSIBLE ON SATURDAY WITH THE REMNANTS OF THE
FRONTAL BOUNDARY NEARBY, SO WE WILL CARRY SLIGHT CHANCE POPS.

A SHORT WAVE IS EXPECTED TO PASS OVER THE GREAT LAKES REGION ON
SUNDAY. THE FEATURE IS THEN FORECAST TO PASS ACROSS THE NORTHEASTERN
STATES IN THE SUNDAY NIGHT INTO MONDAY TIME FRAME. THE SHORT WAVE
MAY PROVIDE ENOUGH OF A PUSH TO CAUSE A COLD FRONT FROM THE
NORTHWEST TO MAKE ITS WAY THROUGH OUR REGION. WE WILL INCLUDE CHANCE
POPS FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON INTO SUNDAY
NIGHT, OUT AHEAD OF THE COLD FRONT.

IF THE COLD FRONT CLEARS OUR REGION, WE WILL SEE DRY WEATHER
CONDITIONS FOR MONDAY.

IT LOOKS AS THOUGH MAXIMUM TEMPERATURES WILL BE MAINLY IN THE 80S
FOR FRIDAY, SATURDAY AND SUNDAY, WITH OVERNIGHT LOWS IN THE 60S AND
LOWER 70S. IT MAY BE A BIT COOLER FOR MONDAY.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS ARE GENLY EXPECTED THROUGH THE NIGHT WITH A COMBINATION OF
HIGH CLOUDS AND CU OVER MOST LOCATIONS.  HOWEVER, LATEST RADAR
IMAGERY SHOWED SOME ISOLATED TSTMS OVER THE REGION.  WHILE THE
CHANCES OF THEM HITTING ANY PARTICULAR AIRPORT ARE LOW, IT CAN NOT
BE RULED OUT.  SINCE AREAL COVERAGE AND CONFIDENCE ARE LOW, WILL
HANDLE THIS SCENARIO WITH AMENDMENTS.

AFTER SUNSET, AREAL COVERAGE OF ANY STORMS SHOULD DECREASE.  SWLY
WINDS WILL REMAIN AROUND 10 KTS DURG THE DAY AND DROP A0B 10 KTS
OVERNIGHT.  WINDS WILL BECOME MORE WSW ON TUESDAY AND INCREASE AS
HIGH AS 15 KTS DURG THE DAY.  THERE IS A BETTER CHC OF MORE
WIDESPREAD TSTMS ON TUESDAY AS A CDFNT APPROACHES THE REGION.
HOWEVER, THERE IS STILL SOME UNCERTAINTY AS TO EXACT TIMING AND AREAL
COVERAGE.  OBVIOUSLY, ANY TSTMS COULD BRING MVFR AND IFR CONDS, AND
HAVE STARTED TO MENTION THEM IN THE TAF PKG.

OUTLOOK...
HIGH PRESSURE WILL BRING A RETURN TO FAIR WEATHER WITH GOOD FLYING
CONDITIONS WEDNESDAY INTO THURSDAY BEFORE ANOTHER, AND STRONGER,
FRONT MOVES IN LATE IN THE WEEK.

&&

.MARINE...
TRANQUIL CONDS REMAIN IN PLACE OVER THE AREA WATERS ON THIS LAST DAY
OF THE HOLIDAY WEEKEND.  WINDS ARE LIGHT AND SEAS ARE GENLY AROUND 2
FT.  EXPECT THE QUIET WX TO REMAIN OUTSIDE OF ANY TSTMS.

WITH THE APPROACH OF THE AFOREMENTIONED CDFNT, WINDS AND SEAS WILL
INCREASE ON TUESDAY.  LATEST WAVEWATCH DATA INDICATES THAT SEAS MAY
HIT 5 FT TUESDAY AFTN.  HOWEVER, OTHER MDL GUIDANCE KEEPS WINDS
BELOW CRITERIA, SO ITS PSBL THE SEAS ARE OVERDONE.  NOT A LOT OF
CONFIDENCE ON HOW THIS WILL ALL PLAY OUT, SO FOR NOW WILL REFRAIN
FROM ISSUING ANY FLAGS. THE CDFNT WILL ALSO BRING MORE WIDESPREAD
SHOWERS AND TSTMS WHICH COULD INCREASE WINDS AND SEAS AS WELL.

HIGH PRESSURE WILL RETURN WEDNESDAY INTO THURSDAY, BEFORE ANOTHER
CDFNT APPROACHES THURSDAY NIGHT OR FRIDAY.  ADDITIONAL MARINE FLAGS
MAY BE NEEDED AT THAT POINT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI/DELISI
SHORT TERM...GIGI
LONG TERM...IOVINO
AVIATION...NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, May 31, 8:04 PM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT MON MAY 31 2010

NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-020015-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
804 PM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS AND POSSIBLY SOME ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-020015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
804 PM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS AND POSSIBLY SOME ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-020015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
804 PM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE COULD BE SOME STRONG THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 31, 9:32 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     LAWRENCEVILLE           40.30N 74.73W
05/31/2010                   MERCER             NJ   LAW ENFORCEMENT

            UTILITY POLE AND WIRES DOWN ALONG ROUTE 206.

0505 PM     HAIL             ROCKY HILL              40.40N 74.64W
05/31/2010  E0.25 INCH       SOMERSET           NJ   TRAINED SPOTTER

0510 PM     HAIL             1 W YARDLEY             40.24N 74.86W
05/31/2010  E0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0515 PM     HAIL             TRENTON                 40.22N 74.76W
05/31/2010  E0.50 INCH       MERCER             NJ   TRAINED SPOTTER

0520 PM     FLOOD            PRINCETON               40.35N 74.66W
05/31/2010                   MERCER             NJ   TRAINED SPOTTER

            ROADWAY FLOODING.

0530 PM     HAIL             TRENTON                 40.22N 74.76W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0543 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0545 PM     HAIL             MORRISVILLE             40.21N 74.79W
05/31/2010  E0.25 INCH       BUCKS              PA   TRAINED SPOTTER

0550 PM     TSTM WND DMG     MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010                   MERCER             NJ   TRAINED SPOTTER

            TREE LIMBS DOWN.

0550 PM     HAIL             MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0624 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0628 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E1.00 INCH       MERCER             NJ   TRAINED SPOTTER

            ESTIMATED 2.00 INCHES OF RAIN.

0630 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E0.75 INCH       MERCER             NJ   TRAINED SPOTTER

            2.50 INCHES OF RAIN AND ROADWAY FLOODING.

0650 PM     HEAVY RAIN       MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010  M0.00 INCH       MERCER             NJ   TRAINED SPOTTER

            2.73 INCHES OF RAIN.

0755 PM     HEAVY RAIN       MORRISVILLE             40.21N 74.79W
05/31/2010  M0.00 INCH       BUCKS              PA   TRAINED SPOTTER

            2.41 INCHES OF RAIN.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:37 PM EDTSpecial Weather StatementPHIBurlington53 min
Jun 1, 12:39 PM EDTSpecial Weather StatementPHIMorris66 min
Jun 1, 12:49 PM EDTSpecial Weather StatementPHIBurlington, Ocean56 min
Jun 1, 1:14 PM EDTSpecial Weather StatementPHIMonmouth61 min
Jun 1, 1:17 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean58 min
Jun 1, 1:46 PM EDTSpecial Weather StatementPHIMonmouth59 min
Jun 1, 2:04 PM EDTSpecial Marine WarningPHI42 min
Jun 1, 2:05 PM EDTSevere Thunderstorm WarningPHIMonmouth25 min
Jun 1, 2:18 PM EDTSpecial Weather StatementPHIOcean42 min
Jun 1, 2:23 PM EDTSpecial Weather StatementPHIMercer67 min
Jun 1, 2:29 PM EDTSpecial Weather StatementPHIOcean61 min
Jun 1, 2:49 PM EDTSpecial Weather StatementPHIOcean56 min
Jun 1, 2:54 PM EDTSpecial Weather StatementPHISussex66 min
Jun 1, 3:06 PM EDTSpecial Weather StatementPHIOcean54 min
Jun 1, 3:13 PM EDTSpecial Weather StatementPHIHunterdon, Somerset62 min
Jun 1, 3:14 PM EDTSpecial Weather StatementPHIHunterdon, Somerset61 min
Jun 1, 3:33 PM EDTSpecial Weather StatementPHISomerset57 min
Jun 1, 3:51 PM EDTSpecial Weather StatementPHISussex54 min
Jun 1, 4:27 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset63 min
Jun 1, 4:34 PM EDTSpecial Weather StatementPHIMorris56 min
Jun 1, 5:07 PM EDTSpecial Weather StatementPHICape May38 min
Jun 1, 5:13 PM EDTSpecial Weather StatementPHIMonmouth62 min
Jun 1, 5:20 PM EDTSpecial Marine WarningPHI62 min
Jun 1, 2:02 PM EDTSpecial Weather StatementPHIQueen Anne's43 min
Jun 1, 2:35 PM EDTSpecial Weather StatementPHIQueen Anne's55 min
Jun 1, 3:10 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot50 min
Jun 1, 4:02 PM EDTSpecial Weather StatementPHICaroline58 min

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.